# SDR USAA119806

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 EPR LOW (ABORTED TAKEOFF FLIGHT 6041 BOS-LGA).  LEAK CHECKED AND FOUND PT7 LINE LEAKING AT BOTTOM OF ENGINE, TIGHTENED LINE.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  (M)
